# SDR UPS06546391

- Difficulty date: March 5, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 36927
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS DO NOT TEST PROPERLY.  REMOVED AND REPLACED EMERGENCY LIGHTT BATTERY PACK IAW MM CHT 33-51-07-02, OPS CHECK GOOD.
